Advertisement

Results in Mathematics

, Volume 2, Issue 1–2, pp 111–113 | Cite as

Über Lax-Sätze mit Ordnung für Evolutionsoperatoren

  • W. Dickmeis
  • R. J. Nessel
Short communication Berichte über mathematische Dissertationen- Short Communication on Mathematical Dissertation
  • 2 Downloads

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Birkhäuser Verlag, Basel 1979

Authors and Affiliations

  • W. Dickmeis
  • R. J. Nessel

There are no affiliations available

Personalised recommendations